since 05 February 2011 :
View(s): 62 (0 ULiège)
Download(s): 220 (0 ULiège)
print        
Catherine Finet & Pando Georgiev

Optimization by n-homogeneous polynomial perturbations

Article
Open Access

Abstract

We deal with infinite dimensional optimization in Barnach spaces, finding an existence result for maximum (or minimum) points for a certain type of functions.

To cite this article

Catherine Finet & Pando Georgiev, «Optimization by n-homogeneous polynomial perturbations», Bulletin de la Société Royale des Sciences de Liège [En ligne], Volume 70 - Année 2001, Numéro 4 - 5 - 6, 251 - 257 URL : https://popups.uliege.be/0037-9565/index.php?id=1877.

About: Catherine Finet

Université de Mons-Hainaut, Institut de Mathématique, "Le Pentagone", avenue du Champ de Mars, 6, B7000 Mons (Belgique), catherine.finet@umh.ac.be

About: Pando Georgiev

University of Sofia, Department of Mathematics and Informatics, James Bourchier Blvd. 5, 1126 Sofia (Bulgaria), pandogg@fmi.uni-sofia.bg